JournalspmVol. 65, No. 2pp. 243–256

Bivariate classical and <var>q</var>-series transformations

  • Wenchang Chu

    Università del Salento, Lecce, Italy
  • Cangzhi Jia

    Northeastern University, Shenyang, China
Bivariate classical and <var>q</var>-series transformations cover

A subscription is required to access this article.

Abstract

By means of bivariate inverse series relations, we review several bivariate classical hypergeometric series transformation formulae and establish their q-analogues.

Cite this article

Wenchang Chu, Cangzhi Jia, Bivariate classical and <var>q</var>-series transformations. Port. Math. 65 (2008), no. 2, pp. 243–256

DOI 10.4171/PM/1809